# SDR AALA20151011003

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 42,710 hours, 17,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Part number: 4146570
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, NOT ARMED, LIGHT NOT ILLUMINATED WITH SWITCH IN OFF POSITION, OVERHEAD PANEL.  R & R TERMINAL BLOCK TB505 IAW AMM STANDARD & PRACTICE 20-90-15.  EMER LIGHT INDICATION OPERATIONS CHECKED OK.
